# SDR SIMA20120430008

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 21,441 hours, 18,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND CENTER FUSELAGE SKIN HAS THREE LIGHTNING STRIKE BURN SPOTS ON RIVET HEADS AND FUSELAGE SKIN BEYOND ALLOWABLE LIMITS.    REPAIRED IAW  EO EM-5300-1965  PART C.
